ResearcherID Thomson Reuters  

Kuznetsov, Alexander
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4414-2016
URL: http://www.researcherid.com/rid/Q-4414-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Exceptional collections on isotropic Grassmannians
 Author(s): Kuznetsov, Alexander; Polishchuk, Alexander
 Source: Journal of the European Mathematical Society Volume: 18 Issue: 3 Pages: 507-574 Published: 2016
 Times Cited: 2
 DOI: 10.4171/JEMS/596
added
22-Nov-16
2.  Title: Kuchle fivefolds of type c5
 Author(s): Kuznetsov, Alexander
 Source: Mathematische Zeitschrift Volume: 284 Issue: 3-4 Pages: 1245-1278 Published: DEC 2016
 Times Cited: 0
 DOI: 10.1007/s00209-016-1707-9
added
02-Dec-16
3.  Title: Categorical Resolutions of Irrational Singularities
 Author(s): Kuznetsov, Alexander; Lunts, Valery A.
 Source: International Mathematics Research Notices Issue: 13 Pages: 4536-4625 Published: 2015
 Times Cited: 4
 DOI: 10.1093/imrn/rnu072
added
22-Nov-16
4.  Title: Height of exceptional collections and Hochschild cohomology of quasiphantom categories
 Author(s): Kuznetsov, Alexander
 Source: Journal Fur Die Reine Und Angewandte Mathematik Volume: 708 Pages: 213-243 Published: NOV 2015
 Times Cited: 1
 DOI: 10.1515/crelle-2013-0077
added
22-Nov-16
5.  Title: On Kuchle varieties with Picard number greater than 1
 Author(s): Kuznetsov, A. G.
 Source: Izvestiya Mathematics Volume: 79 Issue: 4 Pages: 698-709 Published: 2015
 Times Cited: 2
 DOI: 10.1070/IM2015v079n04ABEH002758
added
22-Nov-16
6.  Title: On nodal Enriques surfaces and quartic double solids
 Author(s): Ingalls, Colin; Kuznetsov, Alexander
 Source: Mathematische Annalen Volume: 361 Issue: 1-2 Pages: 107-133 Published: FEB 2015
 Times Cited: 1
 DOI: 10.1007/s00208-014-1066-y
added
22-Nov-16
7.  Title: Scheme of lines on a family of 2-dimensional quadrics: geometry and derived category
 Author(s): Kuznetsov, Alexander
 Source: Mathematische Zeitschrift Volume: 276 Issue: 3-4 Pages: 655-672 Published: APR 2014
 Times Cited: 3
 DOI: 10.1007/s00209-013-1217-y
added
22-Nov-16
8.  Title: Instanton bundles on Fano threefolds
 Author(s): Kuznetsov, Alexander
 Source: Central European Journal of Mathematics Volume: 10 Issue: 4 Pages: 1198-1231 Published: AUG 2012
 Times Cited: 6
 DOI: 10.2478/s11533-012-0055-1
added
22-Nov-16
9.  Title: Base change for semiorthogonal decompositions
 Author(s): Kuznetsov, Alexander
 Source: Compositio Mathematica Volume: 147 Issue: 3 Pages: 852-876 Published: MAY 2011
 Times Cited: 16
 DOI: 10.1112/S0010437X10005166
added
22-Nov-16
10.  Title: ABEL-JACOBI MAPS FOR HYPERSURFACES AND NONCOMMUTATIVE CALABI-YAU'S
 Author(s): Kuznetsov, A.; Manivel, L.; Markushevich, D.
 Source: Communications in Contemporary Mathematics Volume: 12 Issue: 3 Pages: 373-416 Published: JUN 2010
 Times Cited: 3
 DOI: 10.1142/S021919971000383X
added
22-Nov-16
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: